MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-45552-VPSB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "on (b)(6) 2025, patient (b)(6), a 51-year-old female, presented to the clinic for scheduled device placement.Subsequently, on (b)(6), 2025, the patient developed deep vein thrombosis, which was assessed as severe in intensity.The patient was hospitalized for further management.".
 
Event or Problem Description
It was reported that "on (b)(6) 2025, patient (b)(6), a 51-year-old female, presented to the clinic for scheduled device placement.Subsequently, on (b)(6) 2025, the patient developed deep vein thrombosis, which was assessed as severe in intensity.The patient was hospitalized for further management.".
 
Additional Manufacturer Narrative
(b)(4).Section d.1.-brand name corrected to arrow agba picc g4 stylet: 1l 4.5fr x 55cm bp.Section d.4.-catalog# corrected to dlx-45552-vpsb.Section d.4.-lot# corrected to 33f25a0320.Section d.4.-udi# corrected to (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23594915
Report Number9680794-2025-00970
Device Sequence Number15847479
Product Code FOZ
UDI-Device Identifier10801902208627
UDI-Public(01)10801902208627(11)250223(17)260227(10)33F25A0320(21)
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/27/2026
Device Catalogue NumberDLX-45552-VPSB
Device Lot Number33F25A0320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age51 YR
Patient SexFemale
Patient Weight94 KG